# SDR DALA2018100305850

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 16,512 hours, 6,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Noisy
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 2R AFT DOOR HAS LOUD SQUEAL. CORRECTIVE ACTION: PERFORMED INSP OF DOOR 2R SEAL PER AMM 52-41. NO TROUBLE FOUND. PRESSURIZED A/C NO SQUEAL NOTED. OK FOR SERVICE. ( 5129076).
